Lamotrogine side effects

Hi I am new to this group.

I had a brain tumour which caused me to have seizures. I've since had the tumour removed and have had no seizures.

I still have to take lamotrogine 100mg twice a day which works well.

I usually take a small yellow tablet ( I forget the brand name) but my last prescription was a sort of pink colour bell shaped tablet.

Since taking the new one I have suffered from severe aching flu symptoms and two weeks on the aches have gone but I am passing really awful diarrhoea which is yellow and greasy, my liver is swollen as well.

I assumed it was something to do with my bile duct or have even been concerned about hepatitis but i suddenly wondered if it's the tablets that have had an extreme effect on my system as the symptoms started pretty much in day one of taking them.

Has anyone experienced any of these symptoms or shall I go back to the drawing board?

B

2 Replies

oldestnewest
  • Hi,

    I still take Lamictal ( the branded version ) because that is what I asked to be specified on my prescription, usually it is an imported version but is always same brand and formulation. Your doctor may be prepared to do this for you to prevent you receiving different generic versions to alleviate your worries. Having said that the symptoms you report sound too extreme to be due to a different generic tablet and although I am not a doctor I would strongly advise you to see a doctor to get an examination and any tests necessary to establish what is going on with your health! Hope they get to the bottom of it, treat the cause and that you feel better soon!

    B

  • Thanks

    B

You may also like...